# SDR TWAA9809009

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Fluid
- Condition: Lost
- Location: Rt Hyd System
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A, D

## Discrepancy

STL - FLT 203 - DURING TAKEOFF, LOST RT SYSTEM HYDRAULIC FLUID.  REPLACED RT NOSE TIRE MFG PN 3910097-535 DUE TO TREAD CAP MISSING.  CC-010 7-20-97 LAX.  (X)
